MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL 1QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL 1QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305635
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).Device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd sharps coll 1qt red was missing a lid.The following information was provided by the initial reporter: sharp containers did not come with any lids.
 
Additional Manufacturer Narrative
Investigation summary: photos representation was provided for the complaint.According to the device history record review process, the result showed there were no issues reported like missing lids during the manufacturing process for the lot number: (2119928) reported under this customer complaint.A review of the ncmr¿s was performed; the result showed that no missing lids issues were reported for the same part number throughout the last twelve months.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process since information such as method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility is unknown.The controls were verified within the manufacturing process and confirmed as capable to detect the reported failure mode (missing lids).
 
Event or Problem Description

Brand Name
BD SHARPS COLL 1QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15874998
Report Number2243072-2022-02049
Device Sequence Number2468413
Product Code FMI
UDI-Device Identifier00382903056354
UDI-Public00382903056354
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305635
Device Catalogue Number305635
Device Lot Number2141922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown